# SDR AALA20100611TUL04

- Difficulty date: June 11, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 61,385 hours, 21,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N5160U79
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE RIGHT NUMBER 1 DOOR AREA STATIONS 324 TO 345 THERE IS CORROSION ON THE LONGITUDAL FLOORBOARD SUPPORT RIGHT BUTTLINE 62.  INSTALLED FLOOR SUPPORT PER SRM 51-10-02-0G, TREATED AND PRIMED AS REQUIRED PER SRM 51-20-01-0G.
